# SDR USAA020229

- Difficulty date: May 16, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Part time: 31,532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BELTFRAME CRACKED .25 INCH, STRINGER S9L AT FRAME 500C.  REPAIRED ANGLES AND CHANNELS PER TYPICAL REPAIR 53-10-14A.  (M)
